On automorphism groups of quasiprimitive 2-arc transitive graphs

Cai-Heng Li

    Research output: Contribution to journalArticlepeer-review

    3 Citations (Scopus)


    We characterize the automorphism groups of quasiprimitive 2-arc-transitive graphs of twisted wreath product type. This is a partial solution for a problem of Praeger regarding quasiprimitive 2-arc transitive graphs. The solution stimulates several further research problems regarding automorphism groups of edge-transitive Cayley graphs and digraphs.
    Original languageEnglish
    Pages (from-to)261-270
    JournalJournal of Algebraic Combinatorics
    Issue number2
    Publication statusPublished - 2008


    Dive into the research topics of 'On automorphism groups of quasiprimitive 2-arc transitive graphs'. Together they form a unique fingerprint.

    Cite this